Jump to content
Important Survey - Please Participate ×

inwardly strabismus


[Sw...]

Recommended Posts

I wrote you before that I looked inward. inward strabismus. I have it still is. giant pain in the eye sockets , the middle of the forehead, the nose and the top of fontanelle . see all the time tip of my nose and the bridge of the nose . be very painful in the head of this and also the eyes and nose and eye sockets . eyes feel so overworked . the ache very much in the middle of the forehead .dizziness every day, can barely walk because then it hurts worse in forehead and temples and worse dizziness and palpitations.

feel like I 'm really drunk . I look to the side , I see all the time the edge of my bridge of the nose and even the nose tip . even so , when I look straight ahead.so I do not see a full view of a person for it is always something in the way in the middle who interfere . I close my eyes with one eye , I see half of my nose into view.also have problems with this : every time I'm out walking , I get terrible pain between the shoulder blades , it feels as if someone puts a knife in the back, hard to breath and chest pain . very heart palpitations , I have too. please answer someone who recognizes himself and has , or has had the same. really scared . This is not over.

giant dizzy every day. pain in the legs , feet , fingers , hands , arms , they go numb and it stings and hurts . as soon as I go , I get hurt. and even when I'm quiet , much like the flu aches .

Link to comment
Share on other sites

Everything you describe unfortunately are not uncommon symptoms for a CT or rapid withdrawal. These types of withdrawals are ill advised for a number of reasons, and one of them is that symptoms can be severe, and you are an excellent example of just how awful it can be. I went through a horrific early withdrawal myself. Most of my symptoms were mental, but I did have many of the vision problems that you describe.  I know how worrisome these can be. It sometimes takes a bit of time for the CNS to heal, but it will heal. There will be a time when this seemingly endless nightmare is behind you. I would encourage you from using "dr. google" to diagnose your symptoms. Your doctor(s) have told you they can find nothing wrong. Couple that with the fact that these symptoms did not make their presence until withdrawal, and I think it is safe to say that you have no rare medical conditions, and that you can contribute your symptoms to stopping benzodiazepines. Wishing you some relief soon. I can't wait until you feel your first window. :smitten: :smitten:
Link to comment
Share on other sites

BENZOS R CRUEL is correct. I have had every one of the symptoms you describe. I had them even while I was still on the drug ( tolerance withdrawals). They are scary and severe. But, they will get better and some of them will go away completely as more time passes for you. Rapid withdrawal is tough. I did it too. But, just know that you are o.k. I too had many tests that all came back normal, even though I had these symptoms that you have mentioned.

 

They are scary, but try not to worry about them. We really are o.k. it's just withdrawal/ recovery symptoms.

Link to comment
Share on other sites

×
×
  • Create New...